# SDR QXEA200500987

- Difficulty date: April 10, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 8,024 hours, 5,943 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Part time: 2,430 hours, 1,179 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED LT AND RT WING ANTI-ICE CAUTION MESSAGE ON 5 MILE FINAL.  RAN CHECKLIST FOR WING ANTI-ICE CAUTION.  CAUTION REMOVED.  CAUTION RETURNED ON SHORT FINAL WITH BLEED AIR CROSS BLEED SET TO FROM RT. MX INTERROGATED MDC.  REPORTS AFLC INTERNAL FAULT.  LOSS OF A AND B CHANNELS TO DCU'S.  REPLACED AILC IAW CRJ AMM 30-12-400-801-A01. OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
